Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 98, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 6:57 AM EDT for 6 counties in Georgia. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 6:57 AM EDT (10:57 UTC)
- Expired
- Mar 26, 2023, 7:45 AM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Greene County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 7:26 AM EDT | HAIL 1.75 | Meriwether, GA | REPORT VIA SOCIAL MEDIA FOR NORTH BALDWIN COUNTY. |
| Mar 26, 7:40 AM EDT | TSTM WND DMG | 1 N Milledgeville, GA | SEVERAL TREES AND POWERLINES DOWN NEAR THE INTERSECTION OF MLK AND JEFFERSON ST. |
| Mar 26, 7:40 AM EDT | TORNADO | 1 Nne Allenwood, GA | CORRECTS REPORT SOURCE. AN EF-1 TORNADO TOUCHED DOWN ON THE NORTH SIDE OF MILLEDGEVILLE AND DAMAGED PORTIONS OF OCONEE REGIONAL MEDICAL CENTER AS WELL AS A NUMBER OF HOMES AND BUSINESSES ALONG ITS 7 MILE PATH. |
| Mar 26, 7:40 AM EDT | TORNADO | 1 Nne Allenwood, GA | AN EF-1 TORNADO TOUCHED DOWN ON THE NORTH SIDE OF MILLEDGEVILLE AND DAMAGED PORTIONS OF OCONEE REGIONAL MEDICAL CENTER AS WELL AS A NUMBER OF HOMES AND BUSINESSES ALONG ITS 7 MILE PATH. |
| Mar 26, 7:43 AM EDT | TORNADO | 1 Wnw Milledgeville, GA | MULTIPLE TREES AND POWERLINES DOWN ACROSS NORTH MILLEDGEVILLE. THE HOSPITAL SUSTAINED ROOF DAMAGE. |
| Mar 26, 7:45 AM EDT | TORNADO | 1 Nne Milledgeville, GA | THE EMERGENCY SERVICES BUILDING SUSTAINED CONSIDERABLE ROOF DAMAGE. A TREE FELL ON AN AMBULANCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 3:22 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Mar 26, 6:32 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
873
WUUS52 KFFC 261057
SVRFFC
GAC009-133-141-159-169-237-261145-
/O.NEW.KFFC.SV.W.0098.230326T1057Z-230326T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
657 AM EDT Sun Mar 26 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Baldwin County in central Georgia...
Putnam County in central Georgia...
Western Hancock County in east central Georgia...
South central Greene County in east central Georgia...
Northeastern Jones County in central Georgia...
Southeastern Jasper County in central Georgia...
* Until 745 AM EDT.
* At 656 AM EDT, a severe thunderstorm was located over Bradley, or
near Gray, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Eatonton, Gray, Reynolds at Lake Oconee,
Midway-Hardwick, Liberty, Meriwether, Bradley, Beulah, Wayside,
Allenwood, Resseaus Crossroads, Round Oak, Plant Harlee Branch,
Hardwick, Browns Crossing, Shoulderbone, Ethridge, Devereux and
Underwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3308 8305 3301 8307 3297 8356 3300 8370
3310 8370 3326 8364 3347 8311 3308 8301
TIME...MOT...LOC 1056Z 264DEG 34KT 3309 8357
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
489
WWUS52 KFFC 261112 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
712 AM EDT Sun Mar 26 2023
GAC159-261122-
/O.CAN.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Jasper GA-
712 AM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central Georgia. A Severe Thunderstorm Watch also remains in effect
until 100 PM EDT for central and east central Georgia.
LAT...LON 3308 8301 3308 8305 3301 8307 3300 8354
3309 8357 3317 8355 3327 8354 3347 8311
TIME...MOT...LOC 1112Z 264DEG 34KT 3311 8338
$$
GAC009-133-141-169-237-261145-
/O.CON.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Baldwin GA-Putnam GA-Hancock GA-Greene GA-Jones GA-
712 AM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR BALDWIN...PUTNAM...WESTERN HANCOCK...SOUTH CENTRAL GREENE AND
NORTHEASTERN JONES COUNTIES...
At 712 AM EDT, a severe thunderstorm was located near Browns
Crossing, or 8 miles west of Milledgeville, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Milledgeville, Eatonton, Gray, Midway-Hardwick, Liberty, Meriwether,
Ethridge, Devereux, Beulah, Underwood, Allenwood, Haddock, Resseaus
Crossroads, Oconee Springs Park, Warfield, Scottsboro, Rockville,
Plant Harlee Branch, Hardwick and Browns Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3308 8301 3308 8305 3301 8307 3300 8354
3309 8357 3317 8355 3327 8354 3347 8311
TIME...MOT...LOC 1112Z 264DEG 34KT 3311 8338
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$405
WWUS52 KFFC 261125
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
725 AM EDT Sun Mar 26 2023
GAC169-261135-
/O.CAN.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Jones GA-
725 AM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
central and east central Georgia.
LAT...LON 3308 8301 3308 8305 3301 8307 3304 8339
3315 8342 3324 8341 3334 8337 3347 8311
TIME...MOT...LOC 1125Z 264DEG 34KT 3312 8323
$$
GAC009-133-141-237-261145-
/O.CON.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Baldwin GA-Putnam GA-Hancock GA-Greene GA-
725 AM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR BALDWIN...CENTRAL PUTNAM...WESTERN HANCOCK AND SOUTH CENTRAL
GREENE COUNTIES...
At 725 AM EDT, a severe thunderstorm was located over Milledgeville,
moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Milledgeville, Eatonton, Midway-Hardwick, Liberty, Meriwether,
Devereux, Beulah, Underwood, Allenwood, Oconee Springs Park,
Warfield, Rockville, Plant Harlee Branch, Hardwick, Browns Crossing
and Shoulderbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3308 8301 3308 8305 3301 8307 3304 8339
3315 8342 3324 8341 3334 8337 3347 8311
TIME...MOT...LOC 1125Z 264DEG 34KT 3312 8323
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$086
WWUS52 KFFC 261134
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
734 AM EDT Sun Mar 26 2023
GAC133-237-261144-
/O.CAN.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Putnam GA-Greene GA-
734 AM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM AND SOUTH
CENTRAL GREENE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
central and east central Georgia.
LAT...LON 3308 8301 3308 8305 3301 8307 3304 8337
3317 8335 3317 8332 3318 8332 3319 8329
3319 8328 3321 8326 3325 8325 3326 8324
3326 8323 3327 8322 3327 8306
TIME...MOT...LOC 1134Z 264DEG 34KT 3313 8312
$$
GAC009-141-261145-
/O.CON.KFFC.SV.W.0098.000000T0000Z-230326T1145Z/
Baldwin GA-Hancock GA-
734 AM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR NORTHERN BALDWIN AND SOUTHWESTERN HANCOCK COUNTIES...
At 734 AM EDT, a severe thunderstorm was located over Underwood, or 7
miles northeast of Milledgeville, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Midway-Hardwick, Meriwether, Devereux, Beulah,
Underwood, Hardwick, Browns Crossing and Allenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3308 8301 3308 8305 3301 8307 3304 8337
3317 8335 3317 8332 3318 8332 3319 8329
3319 8328 3321 8326 3325 8325 3326 8324
3326 8323 3327 8322 3327 8306
TIME...MOT...LOC 1134Z 264DEG 34KT 3313 8312
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:49 AM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Mar 26, 3:49 AM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 349 AM EDT Sun Mar 26 2023 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Monday) Issued at 346 AM EDT Sun Mar 26 2023 A favorable environment for active weather remains in place across the entire south east. The OOZ sounding indicates steep low level lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the mid to upper 60s south of a cold front that has all but stalled across northern Georgia. The only thing the environment needs is a push to get things going. Which it may get with a short wave that pushes through this morning. A few storms in Alabama have already begin to pop along the front and have found themselves in environment favorable for developing a significant hail core and damaging winds. We're expecting this trend to continue and these storms will likely begin to impact our CWA after 5 AM. Timing and location have still been challenging to nail down. A Td boundary has set up across northern GA slicing the metro in two along an SW to NE axis. Given the latest guidance, confidence is beginning to grow that the severe threat will remain largely south and east of a line from LaGrange to Athens. The primary threat with these storms will be damaging winds and large hail but an isolated tornado can't be ruled out; especially closer to the GA/AL border where SRH will approach 200 m2/s-2. This afternoon, the threat for severe weather will begin to diminish, but heavy rain and thunderstorms are expected to continue along the front leading to the next potential hazard which will be flash flooding. WPC indicates a slight risk for excessive rainfall supported by a bullseye of QPF along and south of the cold front in excess of 3" Sunday and into Monday. A flood watch may be warranted later this morning. Vaughn && .LONG TERM... (Monday night through Saturday) Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (06Z TAFS) Issued at 148 AM EDT Sun Mar 26 2023 The overnight TAF period will stay relatively quiet from 06Z until 12Z. TSRA is anticipated to move through the area between 12Z and 16Z this morning. After clearing our, SHRA will likely remain in the area until a break after 20Z. Then SHRA will push back in after 02Z. Included a PROB30 for TSRA although confidence remains low. Winds are expected to remain out of the SSW with a few obs going SE after 17; but the flow will be primarily SSW. //ATL Confidence...06Z Update... Low to Medium on TSRA timing Medium to High on all other elements Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 76 61 79 50 / 60 90 60 20 Atlanta 75 63 77 52 / 70 90 70 20 Blairsville 72 55 72 44 / 30 80 40 10 Cartersville 77 60 77 48 / 50 80 30 20 Columbus 77 64 81 56 / 70 80 80 30 Gainesville 76 60 77 50 / 50 90 60 10 Macon 77 64 80 56 / 70 70 70 20 Rome 76 60 77 48 / 40 70 0 10 Peachtree City 72 62 79 51 / 70 90 70 20 Vidalia 85 67 81 61 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Vaughn LONG TERM....Thiem AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 3:58 AM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 358 AM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 358 AM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A severe thunderstorm watch is in effect for portions of west and central Georgia until 9 AM. These storms have the possibility for damaging winds and large hail as well as heavy rain and frequent lightning. Another round of Thunderstorms is expected to later this morning and into the afternoon south of I-20. Damaging winds, large hail, and isolated tornadoes will be possible in any of these storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms on Sunday through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 26, 5:59 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HAIL 2 ENE SMITHS CROSSROAD 32.96N 84.98W
03/26/2023 E1.50 INCH TROUP GA EMERGENCY MNGR
PING PONG BALL SIZED HAIL REPORTED SOUTH OF
LAGRANGE ON SALEM, WHITESVILLE, AND HAMILTON
RDS.
&&
KJTSpecial weather statement, Mar 26, 6:02 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 AM EDT Sun Mar 26 2023
GAZ069>071-261045-
Lamar GA-Monroe GA-Upson GA-
602 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of Monroe, northeastern
Upson and southeastern Lamar Counties through 645 AM EDT...
At 601 AM EDT, a strong thunderstorm was over Yatesville, or 10 miles
south of Barnesville, moving east at 40 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
Forsyth, Yatesville, Culloden, Logtown, Bolingbroke, Dames Ferry,
Russellville, Brent and Plant Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central and west central Georgia.
&&
LAT...LON 3294 8422 3310 8379 3303 8372 3301 8373
3300 8372 3298 8372 3295 8371 3295 8373
3294 8373 3287 8386 3285 8397 3286 8398
3285 8400 3285 8412 3283 8413 3282 8420
TIME...MOT...LOC 1001Z 253DEG 34KT 3291 8413
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 26, 6:17 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL 1 WSW BIG SPRINGS 32.99N 84.92W
03/26/2023 E1.00 INCH TROUP GA PUBLIC
1 INCH HAIL AND 50E MPH WINDS AT LOWER BIG
SPRINGS RD AND STOVALL RD SE OF LAGRANGE.
&&
KJTLocal storm report, Mar 26, 6:21 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM HAIL 1 ENE SENOIA 33.30N 84.54W
03/26/2023 E1.00 INCH COWETA GA PUBLIC
NEAR THE INTERSECTION OF WERNER WAY AND
SEAVY STREET.
&&
MGWLocal storm report, Mar 26, 6:50 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM HAIL LOCUST GROVE 33.34N 84.10W
03/26/2023 E1.50 INCH HENRY GA PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
MGWLocal storm report, Mar 26, 6:57 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM HAIL MEANSVILLE 33.05N 84.31W
03/26/2023 M1.25 INCH PIKE GA PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
MGWThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Mar 25, 9:26 PM EDT | Special Weather Statement | FFC | Muscogee | 34 min |
| Mar 26, 3:09 AM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 26, 4:11 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 64 min |
| Mar 26, 4:28 AM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Mar 26, 4:55 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 50 min |
| Mar 26, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 27 min |
| Mar 26, 5:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 51 min |
| Mar 26, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 47 min |
| Mar 26, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Mar 26, 5:39 AM EDT | Special Weather Statement | FFC | Heard | 51 min |
| Mar 26, 5:52 AM EDT | Special Weather Statement | FFC | Upson | 8 min |
| Mar 26, 6:02 AM EDT | Special Weather Statement | FFC | Monroe | 43 min |
| Mar 26, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Mar 26, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 50 min |
| Mar 26, 6:11 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 34 min |
| Mar 26, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 59 min |
| Mar 26, 6:34 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 12 min |
| Mar 26, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 26, 6:52 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 38 min |
| Mar 26, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 49 min |
| Mar 26, 7:23 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding | 32 min |
| Mar 26, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 35 min |
| Mar 26, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 53 min |
| Mar 26, 7:41 AM EDT | Tornado Warning | FFC | Baldwin, Hancock | 34 min |
| Mar 26, 7:45 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 30 min |
| Mar 26, 7:58 AM EDT | Special Weather Statement | FFC | Putnam | 47 min |
| Mar 26, 8:01 AM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Mar 26, 8:05 AM EDT | Special Weather Statement | FFC | Butts | 40 min |
| Mar 26, 8:15 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 45 min |
| Mar 26, 8:16 AM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Mar 26, 8:31 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Upson | 8 hr |
| Mar 26, 8:50 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 55 min |
| Mar 26, 8:56 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more | 29 hr |
| Mar 26, 9:13 AM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Mar 26, 9:15 AM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 26, 9:35 AM EDT | Flash Flood Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam | 6 hr |
| Mar 26, 9:39 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 66 min |
| Mar 26, 9:47 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Troup | 4 hr |
| Mar 26, 9:58 AM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Mar 26, 10:04 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 26 min |
| Mar 26, 10:06 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 56 hr |
| Mar 26, 10:26 AM EDT | Flash Flood Warning | FFC | Baldwin, Hancock, Putnam, Warren | 6 hr |
| Mar 26, 10:36 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock | 54 min |
| Mar 26, 11:12 AM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Mar 26, 12:08 PM EDT | River Flood Warning | FFC | Jones | 42 hr |
| Mar 26, 2:52 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 53 hr |
| Mar 26, 3:00 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Mar 26, 4:16 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Mar 26, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Mar 26, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Mar 26, 5:04 PM EDT | River Flood Warning | FFC | Troup | 51 hr |
| Mar 26, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee, Talbot | 39 min |
| Mar 26, 5:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Mar 26, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 51 min |
| Mar 26, 6:15 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Mar 26, 6:46 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Mar 26, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Mar 26, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 41 min |
| Mar 26, 7:50 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.